# SDR RU3A02002

- Difficulty date: February 7, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 24540150
- Condition: Loose
- Location: Valve Duct
- Part time: 1,792 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX 1604Z, DEPARTING RWY 13R WHILE CLIMBING THROUGH 9,000 FOR 25,000 FT, MCT POWER SELECTED, THE RIGHT ENGINE FIRE LIGHT ILLUMINATED.  LEVEL OFF AT 22,000 FT INITIATED, ATC NOTIFIED.  THE ENGINE FIRE LIGHT EXTINGUISHED, PRECAUTIONARY LANDING MADE AT BFI.  NO FURTHER INDICATION OF AN ENGINE FIRE OBSERVED, THEREFORE, ENGINE WAS SHUTDOWN IN FLIGHT, CREW ELECTED TO BURN FUEL IN AN EFFORT TO AVOID OVERWEIGHT LANDING.  AIRCRAFT REFERRED TO MAINTENANCE, CAUSE UNKNOWN AT THIS TIME.  S/D - MAINTENANCE GROUND RAN ENGINE, FOUND BLEED AIR LEAK AT CLAMP HP AIR MIXING VALVE.  LOOSENED CLAMP, INSPECTED AND RETORQUED.  OPERATIONAL CHECK SATISFACTORY, NO LEAK DETECTED.  (M)
